BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
An efficient heuristic approach for a multi-period logistics network redesign problem

Participants in the publication
M. T. Melo (Author)
S. Nickel (Author)
F. Saldanha-da-Gama (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 

Date of Publication
2014

Where published
TOP

Publication Identifiers
ISSN - 1134-5764
eISSN - 1863-8279

Publisher
Springer Science and Business Media LLC

Volume
22
Number
1

Number of pages
28
Starting page
80
Last page
108

Document Identifiers
DOI - https://doi.org/10.1007/s11750-011-0235-3
URL - http://dx.doi.org/10.1007/s11750-011-0235-3


Export

APA
M. T. Melo, S. Nickel, F. Saldanha-da-Gama, (2014). An efficient heuristic approach for a multi-period logistics network redesign problem. TOP, 22, 80-108. ISSN 1134-5764. eISSN 1863-8279. http://dx.doi.org/10.1007/s11750-011-0235-3

IEEE
M. T. Melo, S. Nickel, F. Saldanha-da-Gama, "An efficient heuristic approach for a multi-period logistics network redesign problem" in TOP, vol. 22, pp. 80-108, 2014. 10.1007/s11750-011-0235-3

BIBTEX
@article{39548, author = {M. T. Melo and S. Nickel and F. Saldanha-da-Gama}, title = {An efficient heuristic approach for a multi-period logistics network redesign problem}, journal = {TOP}, year = 2014, pages = {80-108}, volume = 22 }